# SDR CALA2025093009445

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,496 hours, 26,750 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1533C
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 61,662 hours, 24,638 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COWL ANTI-ICE NR 2 ENG ILLUMINATED AT FL390. QRH FOLLOWED. LIGHT STILL ON.   ON ARRIVAL OVERHEAD FAULT LIGHT FOR E2 ANTI-ICE VALVE EXTINGUISHED.  IAW AMM 30-21-11/401 REPLACED COWL ANTI ICE VALVE AS PRECAUTION. ENGINE IDLE LEAK CHECK GOOD. BONDING TEST GOOD AT 4.8 OHMS. OPS CHECK GOOD.
